Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had GERD, developed lump that popped below breast bone. Have acidity, weakness and cant sleep. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
Had Gerd in 1995. Developed a Small lump that popped out just below the brest bone. Can't sleep with out my head being raised, due to stomach acid developing. Currently, feeling faint, weak, tired, and can't sollow very good. Almost passed out two days ago. Also I Very dark Stool. what do you think I have ? And what should I do ?
Does my condition require me to go to the Emergency Room ?
Posted Tue, 8 Oct 2013 in Peptic Ulcer
Answered by Dr. Grzegorz Stanko 9 minutes later
Brief Answer:
Yes, you should go to ER.

Detailed Answer:

Thank you for the query.

Yes, you need to go to ER as soon as possible. Very dark, tarry like stool indicates bleeding from peptic ulcer. Weakness, tiredness is caused by low hemoglobin level due to bleeding. You need to have gastroscopy done as soon as possible and blood work. Blood transfusion or even partial stomach removal might be necessary.

Please do not wait anymore and go to the doctor.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor